Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White fluid discharge in vagina, prescribed medicine, having red spotting. Suggestions?

pls help!i was feeln whitish fluid down my private parts when i dig my hand deep inside..i sense d signs to b toilet infection cos i had to once..the difference is jst dat d 2nd one is nt itching me and watery fluid is not flowing..i then wnt to the health centre in my school and i was giving..imazole!..afta using d 4th one i started noticn a red redspot..d red looks like a fluid nd like im starting my period and i stop taking d drugs,though is not yet time 4 my monthly flow the redspot was very light and lasted 4 two dayz..Afta it stoped i waitd 4 A day again 4 signs of it mayb it will come it didnt.. it was then i used d 5th drug but suprisingly the next day i started seeing d red spot again pls wat is happening
Asked On : Sun, 2 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor